American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Moshe Goldberg and Thomas J. Laffey. On the radius in Cayley--Dickson algebras. Proc. Amer. Math. Soc. 143 (2015) 4733-4744. MR 3391032.
Abstract, references, and article information   
View Article: PDF

[2] M. L. Racine and E. I. Zel’manov. An octonionic construction of the Kac superalgebra K$_{10}$. Proc. Amer. Math. Soc. 143 (2015) 1075-1083.
Abstract, references, and article information   
View Article: PDF

[3] I. P. Shestakov and A. I. Kornev. On the radical of a free Malcev algebra. Proc. Amer. Math. Soc. 140 (2012) 3049-3054.
Abstract, references, and article information   
View Article: PDF

[4] Paul Boddington and Dmitriy Rumynin. On Curtis' theorem about finite octonionic loops. Proc. Amer. Math. Soc. 135 (2007) 1651-1657. MR 2286072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ivan P. Shestakov. Moufang loops and alternative algebras. Proc. Amer. Math. Soc. 132 (2004) 313-316. MR 2022350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Babikov. Isotopy and identities in alternative algebras. Proc. Amer. Math. Soc. 125 (1997) 1571-1575. MR 1376749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edgar G. Goodaire and César Polcino Milies. Finite subloops of units in an alternative loop ring. Proc. Amer. Math. Soc. 124 (1996) 995-1002. MR 1350945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edgar G. Goodaire. The radical of a modular alternative loop algebra . Proc. Amer. Math. Soc. 123 (1995) 3289-3299. MR 1283551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Borut Zalar. On Hilbert spaces with unital multiplication . Proc. Amer. Math. Soc. 123 (1995) 1497-1501. MR 1233986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. Essannouni and A. Kaidi. Goldie's theorem for alternative rings . Proc. Amer. Math. Soc. 121 (1994) 39-45. MR 1181162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edgar G. Goodaire and César Polcino Milies. Torsion units in alternative loop rings . Proc. Amer. Math. Soc. 107 (1989) 7-15. MR 953005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael Rich. The prime radical in alternative rings . Proc. Amer. Math. Soc. 56 (1976) 11-15. MR 0419547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Erwin Kleinfeld. A generalization of commutative and alternative rings. IV . Proc. Amer. Math. Soc. 46 (1974) 21-23. MR 0424889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. J. Rodabaugh. On generalizing alternative rings . Proc. Amer. Math. Soc. 46 (1974) 157-163. MR 0349786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ernest L. Stitzinger. Standard and alternative algebras with completely reducible derivation algebras . Proc. Amer. Math. Soc. 43 (1974) 57-62. MR 0332914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Irvin Roy Hentzel. Alternative rings without nilpotent elements . Proc. Amer. Math. Soc. 42 (1974) 373-376. MR 0327858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Harry F. Smith. Prime generalized alternative rings $I$ with nontrivial idempotent . Proc. Amer. Math. Soc. 39 (1973) 242-246. MR 0313348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia